Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article
Author

Lei Wang

The University of Southern Mississippi, United States
3 articles in our journals

Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.

Research ArticleOpen accessA VAR Model for Forecasting Land Market Value in USALei WangForecasts of the future tendency of economic variables such as GDP, inflation rate and unemployment rate, arise many interests from business and government. Also, Modeling the land market at the national level can capture rich dynamic presenting in interdependent economies. In this paper, we studied a Vector Auto-regression (VAR) of Land Market Value and five US macroeconomic variables. We employed … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 1 Jan 2018 · 7,639 accessesView PDFCite
Research ArticleOpen accessPrediction on Land Market Value Based on the Real Estate Market in USALei WangThe Land Market Value, defined as the total value of land price and quantity data are derived from data on housing values, is an important factor in the estimation of structure costs using price indexes for housing and construction costs. In this study, we gather and analyze 34 years' national data on past and present real estate transaction. According to … …Journal of Mathematics and Statistics, Vol. 13, Issue 2 · 23 May 2017 · 7,555 accessesView PDFCite
Research ArticleOpen accessASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATELei WangThis study investigates the ruin probability of a renewal risk model with constant interest rate and by-claim parts. We assume that the claim size and the inter-arrival time satisfy a certain dependent structure with some additional assumptions on their distribution functions. In particular, we study the asymptotic behavior of P(R*δ´ (t, x) >x), which holds uniformly in a finite interval. … …Journal of Mathematics and Statistics, Vol. 10, Issue 3 · 5 Aug 2014 · 6,985 accessesView PDFCite